Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 4(298), Pages 147–148 (Mi umn1214)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Representation of orbits in the form of a sum of elementary orbits

A. Yu. Okounkov

M. V. Lomonosov Moscow State University

Full text: PDF file (100 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:4, 176–177

Bibliographic databases:

MSC: 20Cxx, 20Hxx
Received: 09.07.1993

Citation: A. Yu. Okounkov, “Representation of orbits in the form of a sum of elementary orbits”, Uspekhi Mat. Nauk, 49:4(298) (1994), 147–148; Russian Math. Surveys, 49:4 (1994), 176–177

Citation in format AMSBIB
\Bibitem{Oko94}
\by A.~Yu.~Okounkov
\paper Representation of orbits in the form of a~sum of elementary orbits
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 4(298)
\pages 147--148
\mathnet{http://mi.mathnet.ru/umn1214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1309443}
\zmath{https://zbmath.org/?q=an:0834.22014}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..176O}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 4
\pages 176--177
\crossref{https://doi.org/10.1070/RM1994v049n04ABEH002407}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RP64400020}


Linking options:
  • http://mi.mathnet.ru/eng/umn1214
  • http://mi.mathnet.ru/eng/umn/v49/i4/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Carlos A.M André, “The Basic Character Table of the Unitriangular Group”, Journal of Algebra, 241:1 (2001), 437  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:293
    Full text:191
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021